Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I had been taking Yaz since I was 16 (now 20) and I was happy with how my skin looked and I had no bad reactions. However 4 months ago I decided to change my bcp because of all the bad hype around this pill. The doctor prescribed me Allese. Sigh. I do not know why he would have put me on this pill because it is shown not to improve acne, which is my only reason why I was put on bcp when I was a teenager. SO 4 months later being on Alesse my skin FREAKED OUT I am getting cystic acne on my chin and forehead. Also I have little bumps under the skin on my lower jaw line which I have never had before and I am freaking out because if my acne moves to my cheeks I don't know how I will cope. So now I want to obviously change my pill and I am thinking of going back on Yaz because my doctor said if I was on Yaz for so long with no side effects I will not have any. I am wondering though if Yaz will still work for me after going off of it and now back onto it!?

If you have any advice or similar experience I'd love to hear it!

Link to comment
Share on other sites

Hi -

This is probably not what you want to hear, but it doesn't mean my experience is your experience. That being said, my experience with going off yaz is very similar to yours, I went off of it because I didn't need pregnancy prevention at the time, and I didn't see the point of having necessary hormones in my body. Fast forward about 3-4 months, my skin was going insane. I had broken out all over my back (something that hadn't happened in almost 10 years) and my face was erupting in pimples on my forehead and my jaw. After talking to my OB/Gyn, I went back on yaz thinking that would fix the problem and I would clear up.

Unfortunately, my skin continued to get worse until I had full blown cystic acne. I went on accutane last December and am doing much better now.

Again, this might not be your problem, especially since you didn't stop BC you just switched. However, If I were you - I would immediate switch back to yaz and also begin a topical regimen and/or a short course of antibiotics before it gets worse, especially if you are experiencing cystic outbreaks.

Link to comment
Share on other sites

Oh man I'm so scared now! But thanks for the quick reply! What is your history with acne and your history with birth control?

I haven't broken out really on my back or chest or anything. I am having more texture than acne on my lower jaw line and cystic out breaks on my chin.

Ack! Why would Yaz work for me then and not when I get back on it :( ? I wish this acne puzzle was more straightforward

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×